Side Effects

I can’t sleep longer than four hours at a stretch right now and this has been going on for about 10 days. I know exactly what the culprit is: I’m currently going through an anti-depressant medication change.

That’s always a guaranteed fuck-me-up for at least a month.

However, I’m not going to complain too loudly, because I am now completely off a medication that was slowing down my metabolism and making me groggy. And I am now on a new med that is making me alert, less depressed and is helping to control any overeating impulses.

I’ve also effortlessly lost 8 pounds in the past 3 weeks. Color me delighted!

I think this new doctor I’m seeing for my meds — let’s call him Dr. Feelgood — may be on the right track. He’s a lot younger than my previous doctor (who retired) and seems to have a knack for zeroing in on a problem and knowing exactly what to do. I feel like I’m in good hands.

But I’ve got to get some decent sleep, you know? Hopefully things will level out soon.

Yawningly yours… XoxoXOxOXO

Christine

Leave a Reply

Your email address will not be published. Required fields are marked *